# SDR YENA20150402069

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 56,457 hours, 20,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5492
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,355 hours, 13,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT HAD TEST FAULT EPSU BATTERY EMERGENCY.  R & R EPSU 12WL IAW AMM 33-51-38-000-001-A PARA 4.A, 33-51-38-400-001-A PARA 4.A, 33-51-38-860-052-A STEP C & D.  OPS CHECKED GOOD.
